Michigan, 2015

Hail and Damaging Winds in Michigan, April 9 to 10, 2015

April 9 to 10, 2015 · NWS GRR · 4 events in 4 counties and zones

Severe thunderstorm wind gusts blew down an outbuilding near the LC Walker arena in downtown Muskegon during the late evening hours of April 9th. This thunderstorm wind damage was very localized.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$50,000
Crop damage
None recorded
Events
4

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS GRR wrote it up.

Severe thunderstorm wind gusts blew down an outbuilding near the LC Walker arena in downtown Muskegon during the late evening hours of April 9th. This thunderstorm wind damage was very localized. Some powerline were also blown down near Octavius Street and Marquette Avenue. There was no significant damage reported anywhere else in Muskegon county. The mesonet station at Muskegon harbor reported a peak wind gust to 56 mph. Ping pong ball sized hail was reported near Saranac in Ionia county. In northern Kent county, winds estimated at 70 to 80 mph blew the roof off a storage shed near Sparta, where some trees were also uprooted and snapped. A few trees were blown down across portions of Montcalm county.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before the first event at Apr 9, 8:23 PM EST, 1 hour 32 minutes earlier.

Area forecast discussion, Apr 9, 8:23 PM EST, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
923 PM EDT THU APR 9 2015

LATEST UPDATE...
MESOSCALE DISCUSSION

.MESOSCALE DISCUSSION...
ISSUED AT 923 PM EDT THU APR 9 2015

WE CONTINUE TO WATCH THE CONVECTION ACROSS WISCONSIN AND ILLINOIS
MOVE TOWARD THE AREA BEGINNING JUST A LITTLE LATER THIS EVENING.
THESE STORMS HAVE A HISTORY OF PRODUCING SOME DAMAGING TORNADOES
ACROSS ILLINOIS. THE STORMS ARE NOW IN THE PROCESS OF CONGEALING
INTO MORE OF A SQUALL LINE. WE ARE EXPECTING THAT DAMAGING WINDS
WILL BE THE MAIN THREAT WITH THESE STORMS AS THEY MOVE INTO THE
LAKESHORE COUNTIES AROUND OR JUST AFTER 10 PM. SOME LARGE HAIL
WILL BE POSSIBLE...AND AN ISOLATED TORNADO CAN NOT BE RULED OUT YET.

INSTABILITY REMAINS PRESENT ACROSS THE REGION WITH MU CAPES OF
OVER 1000 J/KG ACROSS THE SW CORNER OF THE CWFA WITH LESSER
AMOUNTS TO THE NE. WE COULD SEE INSTABILITY INCREASE A LITTLE IN
THE NEXT COUPLE OF HOURS WITH THE AIR MASS ADVECTING IN FROM THE
SW. DEEP LAYER SHEAR IS INCREASING TO OVER 40 KNOTS AS THE WAVE
APPROACHES THE AREA. 0-1KM HELICITY IS ON THE INCREASE TO OVER 200
MS/S2 WITH THE APPROACH OF THE SFC LOW...AND COULD INCREASE TO 400
M2/S2.

ONE THING THAT WILL NEGATE THE SEVERE THREAT JUST A LITTLE IS A
SHALLOW INVERSION WITHIN 1K FT OF THE SFC LIKELY DUE TO THE LOSS
OF THE DAYTIME HEATING. THIS IS SHALLOW ENOUGH THAT DAMAGING
WINDS/A TORNADO COULD POSSIBLY OVERCOME IT...ESPECIALLY FURTHER SOUTH.

&&

.SYNOPSIS...
ISSUED AT 330 PM EDT THU APR 9 2015

STRENGTHENING LOW PRESSURE PASSING JUST WEST OF MICHIGAN WILL BRING
THE POTENTIAL FOR SEVERE THUNDERSTORMS THIS EVENING FOLLOWED BY
RATHER WINDY CONDITIONS ON FRIDAY. HIGH PRESSURE WILL PROVIDE A
PLEASANT WEEKEND.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT)
ISSUED AT 330 PM EDT THU APR 9 2015

POTENTIAL FOR DAMAGING THUNDERSTORM WINDS AND PERHAPS EVEN A FEW
TORNADOES WILL INCREASE LATER THIS AFTERNOON AND ESPECIALLY THIS
EVENING... MAINLY ALONG/SOUTH OF I-96. THE THREAT WILL END SHORTLY
AFTER MIDNIGHT.

WARM UNSTABLE AIR MASS TO OUR SOUTHWEST IS EXPECTED TO SURGE INTO
THE AREA AFTER 5 PM NOW THAT THE POTENT SHORTWAVE OVER KS/NE IS
EJECTING NORTHEAST. THIS FEATURE TAKES ON A NEGATIVE TILT AS IT
MOVES TOWARD WISCONSIN LATER THIS EVENING... LEADING TO A DEEPENING
OF THE SFC LOW AS IT MOVES TOWARD THE MILWAUKEE AREA.

THIS SYNOPTIC SET UP WITH A STRONG WARM FRONT/TRIPLE POINT EXTENDING
EAST OF THE DEEPENING SFC LOW LEADS TO STRONG CONCERNS FOR ROTATING
CELLS AND SPIN UPS NEAR THE WARM FRONT THIS EVENING AS IT MOVES INTO
SWRN LWR MI... DUE TO HIGH LOW LEVEL SHEAR VALUES AND POTENTIALLY
AVAILABLE UPDRAFT HELICITY. TORNADO WATCHES ARE ALREADY IN EFFECT
JUST UPSTREAM OF SW LWR MI AND THE LATEST WATCH... 41... HAS A MEAN
STORM MOTION VECTOR OF 240 DEGREES AT 40 KTS.

IT SEEMS REASONABLE AT THIS POINT TO BELIEVE WE WILL SEE SFC BASED
CAPES OF 1000-1500 J/KG ARRIVING FROM THE SOUTHWEST TOWARD 00Z BASED
ON LATEST RUC GUIDANCE AND MESOANALYSIS TO OUR SW.

THE OTHER CONCERN THIS EVENING IS FOR LINES/BOWS TO DEVELOP IN THE
UPSTREAM TORNADO WATCH AREAS AND RACE RAPIDLY EAST/NORTHEAST ACROSS
PARTS OF SW MI. THESE FEATURES COULD PRODUCE DAMAGING STRAIGHT LINE
WIND GUSTS AHEAD OF THE COLD FRONT.

ALTHOUGH ANY STRONG/SEVERE CONVECTION WILL END AFTER MIDNIGHT WITH
THE PASSAGE OF THE SFC COLD FRONT... STRONG SYNOPTIC WIND GUSTS
BEHIND THE FRONT DUE TO CONTINUED DEEPENING OF THE SFC LOW OVR NRN
LWR MI WILL LEAD TO SOME GUSTS TO 50 MPH OVERNIGHT INTO FRIDAY.
CONVECTIVE SHOWERS WITH HIGH CLOUD BASES UNDER THE UPPER LOW ON
FRIDAY COULD HELP PROMOTE STRONG GUSTS AS WELL. WILL ISSUE A WIND
ADVISORY FOR LATE TONIGHT AND FRIDAY.

THINGS QUIET DOWN CONSIDERABLY FRIDAY NIGHT AS HIGH PRESSURE BUILDS
IN.

.LONG TERM...(SUNDAY THROUGH THURSDAY)
ISSUED AT 330 PM EDT THU APR 9 2015

WARMER THAN NORMAL WEATHER FOR A CHANGE FROM SUNDAY AT LEAST INTO
WEDNESDAY OF NEXT WEEK. STILL A CHANCE OF A WET STRETCH ON WEDNESDAY
OR THURSDAY BUT TIMING IS REALLY UNCERTAIN.

OVERALL PATTER IS SOMEWHAT PROGRESSIVE WITH GOOD NWP AGREEMENT ON
WEST COAST TROF AND EAST COAST RIDGE DEVELOPING EARLY NEXT WEEK.
SUCH A PATTERN WILL PROVIDE THE WARMTH WITH POSITIVE H85 TEMPS
THROUGHOUT NEXT WEEK.

AFTER MID 60S ON SUNDAY A COLD FRONT WILL PUSH THROUGH MONDAY
MORNING. THINKING IT WILL LIKELY COOL MONDAY BY JUST A FEW DEGREES
OVER SUNDAY AS THE UPSTREAM HIGH IS WEAK AND THERE IS JUST NOT MUCH
OF A PUSH OF COLD AIR.  THERE WILL BE SOME DECENT MOISTURE ADVECTION
ALONG AND AHEAD OF THE FRONT SUNDAY EVENING SO STILL THINKING SCT
SHOWERS ARE A GOOD BET WITH THE FRONTAL PASSAGE ITSELF. IN ANY CASE
IT SHOULD BE A QUICK HITTER AND AT LEAST THE LATTER HALF OF MONDAY
WILL BE DRY AND SEASONABLE.

AFTER THAT THERE IS MUCH DISAGREEMENT ON HOW PROGRESSIVE WEST COAST
TROF WILL BE AND HOW MUCH AND WHEN WILL A SOUTHERN STREAM SHORTWAVE
EJECT NORTHEAST TOWARDS THE MISSISSIPPI VALLEY AND THEN GREAT LAKES.
EACH OF THE PAST FEW DAYS THE GFS/ECM HAVE BEEN DELAYING THE SYSTEM
BY A DAY...YESTERDAY THE SIGNAL WAS FOR A WEDNESDAY EVENT WHILE
TODAY
IT IS NOW LOOKING LIKE A THURSDAY EVENT.  BASICALLY...THE POTENTIAL
HIS SMEARED OUT IN THE FORECAST WITH CHANCE POPS FOR TUE NIGHT INTO
THURSDAY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 803 PM EDT THU APR 9 2015

OTHER THAN SOME MARINE FOG IMPACTING MKG... WE HAVE GONE MOSTLY
VFR ACROSS SRN LWR MI WITH THE WARM FRONT NORTH SURGING THROUGH
THE AREA.

WE ARE CURRENTLY IN A LULL AS FAR AS CONVECTION GOES RIGHT NOW...
BUT NUMEROUS TSTMS TO OUR WEST SHOULD ARRIVE 01Z-03Z AND IMPACT
THE TERMINALS THROUGH ABOUT 06Z OR SO.

WIDESPREAD IFR TO MVFR CIGS SHOULD ARRIVE/FILL IN AFTER THE TSTMS
HAVE PASSED AND A FEW RAIN SHOWERS MAY LINGER AS WELL. CIGS ARE
EXPECTED TO RETURN TO VFR LEVELS ON FRIDAY AFTERNOON.

LOOK FOR WINDS TO INCREASE DRAMATICALLY OUT OF THE SOUTHWEST LATER
TONIGHT WITH SOME GUSTS OF 30-40 KTS LIKELY. THESE STRONG WIND
GUSTS WILL PERSIST THROUGH ABOUT 18Z FRIDAY FOLLOWED BY A GRADUAL
DECREASING TREND.

&&

.MARINE...
ISSUED AT 330 PM EDT THU APR 9 2015

WILL UPGRADE THE GALE WATCH TO A WARNING AS WINDS INCREASE
DRAMATICALLY OUT OF THE WEST LATER TONIGHT BEHIND THE COLD FRONT.
ALSO AREAS OF DENSE FOG WILL IMPACT LK MI UNTIL AROUND OR SHORTLY
AFTER MIDNIGHT AS THE DRIER AIR AND STRONG WINDS ARRIVE.

&&

.HYDROLOGY...
ISSUED AT 534 PM EDT THU APR 9 2015

2 TO 3 INCHES OF RAIN HAS FALLEN IN THE PAST 15 HOURS IN PORTIONS
OF OTTAWA... KENT... AND OCEANA COUNTIES. 1 TO 2 INCHES HAS FALLEN
IN MANY LAKESHORE AND CENTRAL MICHIGAN COMMUNITIES... AND A
QUARTER INCH TO 1 INCH IN SOUTHERN MICHIGAN. A FEW RIVERS HAVE
BEGUN RISING. THE ROGUE BELOW ROCKFORD IS ALREADY ABOVE BANKFULL.
SEVERAL OTHER RIVERS ARE FORECAST TO RISE ABOVE OR CLOSE TO BANKFULL.
AS SUCH... RIVER FLOOD ADVISORIES HAVE BEEN ISSUED IN ADDITION TO
THE AREAL FLOOD ADVISORY. RIVERS WILL BE CLOSELY MONITORED TONIGHT
AS MORE RAINFALL IS EXPECTED.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...WIND ADVISORY FROM 2 AM TO 6 PM EDT FRIDAY FOR MIZ037>040-
     043>046-050>052-056>059-064>067-071>074.

LM...GALE WARNING UNTIL 2 PM EDT FRIDAY FOR LMZ844>849.

&&

MESOSCALE...NJJ
SYNOPSIS...MEADE
SHORT TERM...MEADE
LONG TERM...COBB
AVIATION...MEADE
HYDROLOGY...CAS
MARINE...MEADE
Hazardous weather outlook, Apr 9, 8:06 PM EST, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
906 PM EDT THU APR 9 2015

MIZ037>040-043>046-050>052-056>059-064>067-071>074-100830-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
906 PM EDT THU APR 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TONIGHT

SEVERE WEATHER IS POSSIBLE THROUGH 2 AM ACROSS THE AREA. A BAND OF
STRONG TO SEVERE THUNDERSTORMS OVER WISCONSIN AND ILLINOIS WILL
MOVE IN ACROSS THE AREA BEGINNING BETWEEN 10 AND 11 PM THIS
EVENING. DAMAGING WINDS WILL BE THE MAIN THREAT WITH THE STORMS AS
THEY COME THROUGH. SOME LARGE HAIL WILL BE POSSIBLE...AND A ISOLATED
TORNADO IS ALSO STILL POSSIBLE.

LOCALLY HEAVY RAINFALL MAY CAUSE BRIEF FLOODING OF ROADWAYS AND
UNDERPASSES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WINDS OF 20 TO 30 MPH WITH GUSTS TO NEAR 45 MPH ARE POSSIBLE
FRIDAY DURING THE DAY. THIS MAY RESULT IN SOME DOWNED TREE LIMBS
AND POWER LINES WHICH IN TURN MAY RESULTS IN LOCALIZED POWER
OUTAGES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO THIS
EVENING.

LMZ844>849-100830-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
906 PM EDT THU APR 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TONIGHT

PERIODS OF THUNDERSTORMS INTO EARLY TONIGHT. SOME STORMS SOUTH OF
MUSKEGON COULD BE STRONG TO SEVERE WITH LARGE HAIL...HIGH WINDS
AND WAVES... AND ISOLATED WATERSPOUTS. THE MAIN THREAT WILL REMAIN
POSSIBLE THROUGH 1 AM. AREAS OF FOG AND LOCALLY HEAVY RAIN WILL
RESULT IN
NEAR ZERO VISIBILITY AT TIMES.

WINDS WILL INCREASE TO GALE FORCE AFTER MIDNIGHT RESULTING
HAZARDOUS WINDS AND WAVES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

GALE FORCE WINDS INTO FRIDAY EVENING WILL RESULT IN DANGEROUS
CONDITIONS IN THE NEAR SHORE WATERS. WINDS AND WAVES WILL SUBSIDE
BY EVENING FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO THIS
EVENING.

WDM NJJ

In the hours before

Local storm report, Apr 9, 6:21 PM EST, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
721 PM EDT THU APR 9 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HEAVY RAIN       JAMESTOWN               42.83N 85.84W
04/09/2015  M1.81 INCH       OTTAWA             MI   TRAINED SPOTTER

            DAILY TOTAL SO FAR. REPORT VIA TWITTER.

0630 PM     HEAVY RAIN       5 SSE ELBRIDGE          43.62N 86.19W
04/09/2015  M3.25 INCH       OCEANA             MI   TRAINED SPOTTER

            DAILY RAINFALL TOTAL SO FAR. WHITE CREEK OUT
            OF BANKS ON 148TH AVE.

&&

NWS GRAND RAPIDS MI
IRIS SYSTEM
Local storm report, Apr 9, 6:28 PM EST, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
728 PM EDT THU APR 9 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HEAVY RAIN       2 SE BELMONT            43.05N 85.58W
04/09/2015  M1.90 INCH       KENT               MI   TRAINED SPOTTER

            DAILY RAINFALL TOTAL SO FAR.

&&

NWS GRAND RAPIDS MI
IRIS SYSTEM
Local storm report, Apr 9, 9:31 PM EST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1031 PM EDT THU APR 9 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HEAVY RAIN       3 W ZEELAND             42.82N 86.07W
04/09/2015  M2.14 INCH       OTTAWA             MI   TRAINED SPOTTER

            DAILY RAINFALL TOTAL SINCE 3 AM.

&&

NWS GRAND RAPIDS MI
IRIS SYSTEM
Local storm report, Apr 9, 9:43 PM EST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1043 PM EDT THU APR 9 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     TSTM WND GST     8 NNW LUDINGTON         44.06N 86.51W
04/09/2015  M42 MPH          MASON              MI   MESONET

            MESONET STATION BIG SABLE POINT /BSBM4/

&&

NWS GRAND RAPIDS MI
IRIS SYSTEM
Local storm report, Apr 9, 9:44 PM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1044 PM EDT THU APR 9 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1029 PM     TSTM WND GST     4 SSE HART              43.64N 86.33W
04/09/2015  M44 MPH          OCEANA             MI   MESONET

            MESONET STATION 4 SSE HART /AU347/

&&

NWS GRAND RAPIDS MI
IRIS SYSTEM
Local storm report, Apr 9, 9:49 PM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1049 PM EDT THU APR 9 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     HAIL             3 ESE NORTON SHORES     43.15N 86.20W
04/09/2015  M0.25 INCH       MUSKEGON           MI   PUBLIC

            REPORTED VIA FACEBOOK.

&&

NWS GRAND RAPIDS MI
IRIS SYSTEM

The radar

The Grand Rapids radar (KGRR), 68 km away, was scanning. The volume nearest the first event began at 02:54 UTC.

Open the radar archive at this moment

Event by event

3 thunderstorm wind, 1 hail. Local standard time, as filed.

Thunderstorm Wind, Muskegon

When
April 9, 9:55 PM EST to 9:56 PM EST
Where
Muskegon County, 1.01 mi W of Muskegon
Measured
56 kt (64 mph) estimated gust
Property damage
$25,000
Reported by
State Official
Coordinates
43.230, -86.250

An outbuilding was blown down near the LC Walker arena along with some downed power lines in Muskegon.

Thunderstorm Wind, Kent

When
April 9, 10:47 PM EST to 10:48 PM EST
Where
Kent County, 1.47 mi NNE of Sparta
Measured
65 kt (75 mph) estimated gust
Property damage
$15,000
Reported by
NWS Storm Survey
Coordinates
43.190, -85.710

Several trees were uprooted and snapped and the roof was blown off a storage shed near Sparta.

Thunderstorm Wind, Montcalm

When
April 9, 11:13 PM EST to 11:17 PM EST
Where
Montcalm County, 0.69 mi N of Lakeview
Measured
52 kt (60 mph) estimated gust
Property damage
$10,000
Reported by
State Official
Coordinates
43.440, -85.280

Montcalm county central dispatch reported that scattered trees were blown down across portions of Montcalm county.

Hail, Ionia

When
April 10, 12:30 AM EST
Where
Ionia County, 1.67 mi ESE of Potters Corner
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
42.970, -85.190

A trained spotter reported that hail up to an inch and a half in diameter fell three miles north northeast of Saranac.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Michigan in 2015Every state in 2015This day in weather historyWarnings in Michigan, April 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 572871, 572876, 572877, 572873.